de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Homomorphism–homogeneous Graphs

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons45438

Schweitzer,  Pascal
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Rusinov, M., & Schweitzer, P. (2010). Homomorphism–homogeneous Graphs. Journal of Graph Theory, 65(3), 253-262. doi:10.1002/jgt.20478.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-1660-3
Abstract
There is no abstract available